Further processing options
online resource

Homotopy Properties of the Real Orthogonal Groups

Bibliographic Details
Journal Title: Annals of Mathematics
Authors and Corporations: Whitehead, George W.
In: Annals of Mathematics, 43, 1942, 1, p. 132-146
Type of Resource: E-Article
Language: English
Princeton University Press
finc.format ElectronicArticle
finc.mega_collection sid-55-col-jstoras1
JSTOR Arts & Sciences I Archive
JSTOR Mathematics & Statistics
finc.id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTY4ODg1
finc.source_id 55
ris.type EJOUR
rft.atitle Homotopy Properties of the Real Orthogonal Groups
rft.epage 146
rft.genre article
rft.issn 0003-486X
rft.issue 1
rft.jtitle Annals of Mathematics
rft.tpages 14
rft.pages 132-146
rft.pub Princeton University Press
rft.date 1942-01-01
x.date 1942-01-01T00:00:00Z
rft.spage 132
rft.volume 43
authors Array ( [rft.aulast] => Whitehead [rft.aufirst] => George W. )
languages eng
url https://www.jstor.org/stable/1968885
version 0.9
openURL url_ver=Z39.88-2004&ctx_ver=Z39.88-2004&ctx_enc=info%3Aofi%2Fenc%3AUTF-8&rfr_id=info%3Asid%2Fvufind.svn.sourceforge.net%3Agenerator&rft.title=Homotopy+Properties+of+the+Real+Orthogonal+Groups&rft.date=1942-01-01&genre=article&issn=0003-486X&volume=43&issue=1&spage=132&epage=146&pages=132-146&jtitle=Annals+of+Mathematics&atitle=Homotopy+Properties+of+the+Real+Orthogonal+Groups&aulast=Whitehead&aufirst=George+W.&rft.language%5B0%5D=eng
_version_ 1748599708416212999
access_facet Electronic Resources
author Whitehead, George W.
author_facet Whitehead, George W., Whitehead, George W.
author_sort whitehead, george w.
branch_nrw Electronic Resources
collection sid-55-col-jstoras1, sid-55-col-jstormaths
container_issue 1
container_start_page 132
container_title Annals of Mathematics
container_volume 43
facet_avail Online
format ElectronicArticle
format_de105 Article, E-Article
format_de14 Article, E-Article
format_de15 Article, E-Article
format_de520 Article, E-Article
format_de540 Article, E-Article
format_dech1 Article, E-Article
format_ded117 Article, E-Article
format_degla1 E-Article
format_del152 Buch
format_del189 Article, E-Article
format_dezi4 Article
format_dezwi2 Article, E-Article
format_finc Article, E-Article
format_nrw Article, E-Article
geogr_code not assigned
geogr_code_person not assigned
id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTY4ODg1
imprint Princeton University Press, 1942
imprint_str_mv Princeton University Press, 1942
institution DE-D13, DE-14, DE-15, DE-Ch1
issn 0003-486X
issn_str_mv 0003-486X
language English
last_indexed 2022-11-04T20:43:51.501Z
match_str whitehead:1942:homotopypropertiesoftherealorthogonalgroups:
mega_collection JSTOR Arts & Sciences I Archive, JSTOR Mathematics & Statistics
physical 132-146
publishDate 1942
publishDateSort 1942
publisher Princeton University Press
recordtype ai
score 18,68584
series Annals of Mathematics
source_id 55
spelling Whitehead, George W. 0003-486X Princeton University Press https://www.jstor.org/stable/1968885 Homotopy Properties of the Real Orthogonal Groups Annals of Mathematics
spellingShingle Whitehead, George W., Annals of Mathematics, Homotopy Properties of the Real Orthogonal Groups
title Homotopy Properties of the Real Orthogonal Groups
title_full Homotopy Properties of the Real Orthogonal Groups
title_fullStr Homotopy Properties of the Real Orthogonal Groups
title_full_unstemmed Homotopy Properties of the Real Orthogonal Groups
title_short Homotopy Properties of the Real Orthogonal Groups
title_sort homotopy properties of the real orthogonal groups
url https://www.jstor.org/stable/1968885